Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 591715, 4 pages
http://dx.doi.org/10.1155/2015/591715
Research Article

Analytical Solution of General Bagley-Torvik Equation

Escola Politécnica da Universidade de São Paulo, Avenida Prof. Luciano Gualberto, Travessa 3, No. 158, 05508-900 São Paulo, SP, Brazil

Received 21 October 2015; Accepted 18 November 2015

Academic Editor: Ivan D. Rukhlenko

Copyright © 2015 William Labecca et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

William Labecca, Osvaldo Guimarães, and José Roberto C. Piqueira, “Analytical Solution of General Bagley-Torvik Equation,” Mathematical Problems in Engineering, vol. 2015, Article ID 591715, 4 pages, 2015. https://doi.org/10.1155/2015/591715.